# SDR 3EJA202412090001

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605180
- Aircraft time: 10,951 hours, 7,215 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR UNLOCK LIGHT DID NOT REMAIN EXTINGUISHED AFTER GEAR AND FLAP RETRACTION. THIS LED TO THE HYDRAULIC PRESSURE AND STAB MISCOMPARE CAUTION ANNUNCIATORS ILLUMINATING.
